FDA Approved Drugs and User Comments: PYLERA

User Comments:


For Helicobacter Pylori Infection “Am on day 5 of the 10 day regimen. I’ve had H Pylori for over 3 yrs now. Tried prev pack and other therapies, didn’t work. On the meds, some of the symptoms others were having, though no throwing up. Mainly feeling very tired and nauseated. Am a gym rat, so I just haven’t been able to lift and use the Stairmaster as in prior to the treatment. But still manage 1.5hrs of gym time daily at reduced intensity. Bloating has significantly reduced since I started the meds. sleepiness, though I manage like 5.5 to 6.5hrs per night. No issues of insomnia. I think the key is eating each time b4 the med, then drinking lots of water. My side effects reduced with drinking lots of water after each dose. I really pray this works. I was asking the doctor for back to back 10-day regimen, but he said not advisable. Good luck y’all!!”

PC (taken for less than 1 month) March 7, 2018


For Helicobacter Pylori Infection “I was given Pylera after being diagnosed with H Pylori. I am a very active and healthy 41 yr old male. I’m 5’7″ and 150lbs. I will tell everyone that this medicine is TOUGH! All the way around. I’m on Day 6 of a 14 day regiment. I constantly have a metallic taste in my mouth, a slight headache and severe nausea. I started the Pylera Saturday and have thrown up most every day and sometimes multiple times a day. I tried working on the meds but I find it VERY difficult. I’ve had to use vacation days while on this medicine. I just physically cannot do it with the extreme fatigue and nausea/vomiting that I’m experiencing. I also have dark stools and diarrhea at times. My urine is also dark. My Dr did call in Zofran 4mg for nausea on Day 4. The Zofran has helped. But I will say that my girlfriend says that I’m acting more like myself despite the severe side effects. It’s like I’m being poisoned is the best way I personally can describe Pylera. Good luck to all.”

Steward2920 (taken for less than 1 month) February 16, 2018


For Helicobacter Pylori Infection “Day 5 I am exhausted, lots of dark lose stools, dark urine dizziness, nauseated and headaches. Starting getting the chills this morning. I’m contemplating whether to stop this medication all together. This is my second treatment (different course of antibiotic’) treatment . Omg.. Help…”

E.N February 14, 2018


For Helicobacter Pylori Infection “This is day 10 for me and I made it. Based on bad reviews I was refusing to take this medication for nearly a month, I was terrified to start taking them. But my doctor said I have to take them. Well the only side effect I had was dark stools and that’s it. No dizziness, no stomach pains, no black tongue, no dark urine a bit of tiredness in the evenings but nothing dramatic. I was strict with the times of taking them. 6 30am 11 30am 17 00pm 21 30pm. Always with meals. Well rice. pasta. bread. avocado. bananas. egg. Any other fruits. No sauces at all. 3 to 4 L of water every day. I believe food and water made the difference on not having side effects.”

E.f January 26, 2018


For Helicobacter Pylori Infection “Talk about a medicine with side effects. I tried prevpac which failed to eradicate h pylori so here I am. Before I start, remember not everyone’s body reacts the same to medicine. Some are sensitive to these medicines while others are not. First day of medicine no side effects. Second day I started with a really bad headache. Third day headache, fourth day nausea and very tired. 5th day, aches, pains, nausea and weak. Rest of the days very nauseated, my blood pressure dropped and was very light headed, and shaky. Tried to sleep as much as I could. I am on day 8, and CANNOT wait for this to be over. Praying it works because I don’t think I can go through it again”

Morgmorg January 22, 2018


For Helicobacter Pylori Infection “This is a very dangerous drug. I now have weakness in my arms and legs and it’s been five days since I finished my last dose. I felt a slight weakening in the legs on the last day but still completed the course. It then progressed to heaviness, so bad that I can’t barely lift my arms or go up the stairs. Now I realized that peripheral neuropathy is a side effect. I just hope and pray that this is reversible. I am writing this to warn others. The sad part is I didn’t feel any side effect until after the last dose. Wish I had been more diligent. Please be careful.”

Vee0620 January 17, 2018

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.